# SDR CA991231026

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,777 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 49200011
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PUNGENT SMELL EVIDENT WITH AIR CONDITIONING PACKS ON AND SOURCE SELECTED TOAPU AIR.OIL CONTAMINATION FOUND IN APU COMPARTMENT, APU REPLACED.
